# SDR HAIHEEA9690

- Difficulty date: April 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9190Y
- Make and model: Bolkms BO105S
- Aircraft serial: S669
- System (JASC): 6340 · Rotor Drive Indicating System
- Part: Warning Box
- Part number: KDW021A
- Condition: Malfunction
- Location: M/R Warn
- Stage of operation: IN
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

IN FLIGHT AT 100% N2 RPM WARNING LIGHT FLASHES CONTINUALLY.
